# SDR DALA105563126

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 24,939 hours, 12,499 cycles
- Engine: Ge CFM565A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CAPT`S AFT FIXED WINDOW CRACKED. THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  A SAFE AND UNEVENTFUL LANDING WAS ACCOMPLISHED.  MX REPLACED CAPTAIN’S AFT FIXED WINDOW IAW AMM 56-11-12. ACFT HAS RETURNED TO SERVICE.
